Yıl 2019, Cilt , Sayı 28, Sayfalar 53 - 61 2019-05-07

Integral Transforms for the New Generalized Beta Function

Ahmed Ali Al-Gonah [1] , Waleed Khadher Mohammed [2]


In this paper, some representation formulas for the generalized Gamma and Beta functions are obtained. Also, certain integral transforms for the generalized Beta function associated with the Wright hypergeometric function are derived.

Gamma function, Beta function, integral transform
  • A. A. Al-Gonah, W.K. Mohammed, A new extension of extended Gamma and Beta functions and their properties, Journal of Scientific and Engineering Research, 5 (9) (2018), 257-270
  • T.R. Prabhakar, A singular integral equation with a Generalized Mittag-Leffler Function in the Kernel}, Yokohama Mathematical Journal, 19 (1971), 7-15.
  • E. Özergin, Some properties of hypergeometric functions}, PhD dissertation, Eastern Mediterranean University (2011), North Cyprus, Turkey.
  • M. A. Chaudhry, A. Qadir, M. Rafique, S. M. Zubair, Extension of Euler's Beta Function, Journal of Computational and Applied Mathematics, 78 (1997), 19-32.
  • M. A. Chaudhry, S. M. Zubair, \emph{Generalized incomplete gamma functions with applications}, Journal of Computational and Applied Mathematics, 55 (1994), 99-124.
  • M. S. Shadab, S. J. Jabee, J. C. Choi, An extended Beta function and its applications, Far East Journal of Mathematical Sciences, 103 (2018), 235-251.
  • P. I. Pucheta, A new extended beta function, International Journal of Mathematics And its Applications, 5 (3-c) (2017), 255-260.
  • P. Agarwal, Certain properties of the generalized Gauss hypergeometric functions, Applied Mathematics and Information Sciences, 8 (5) (2014), 2315-2320.
  • H. M. Srivastava, H. L. Manocha, A treatise on generating functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1984.
  • A. M. Mathai, R.K. Saxena, H.J. Haubold, The H-Function Theory and Applications, Springer-Verlag New York, 2010.
  • A. K. Shukla, J. C. Prajapati, On a generalization of Mittag-Leffler function and its properties, Journal of Mathematical Analysis and Applications, 336 (2007), 797-811.
  • I. N. Sneddon, The Use of Integral Transforms, Tata McGraw-Hill, New Delhi, India, 1979.
  • A. Dixit, V. H. Moll, The integrals in Gradshteyn and Ryzhik. Part 28: The confluent hypergeometric function and Whittaker functions, Series A: Mathematical Sciences, 26 (2015), 49-61.
Birincil Dil en
Konular Matematik
Bölüm Araştırma Makalesi
Yazarlar

Yazar: Ahmed Ali Al-Gonah (Sorumlu Yazar)
Kurum: Department of Mathematics, Faculty of Science, University of Aden
Ülke: Yemen


Yazar: Waleed Khadher Mohammed
Kurum: Department of Mathematics, Faculty of Education-Yafie, University of Aden
Ülke: Yemen


Tarihler

Yayımlanma Tarihi : 7 Mayıs 2019

Bibtex @araştırma makalesi { jnt615333, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpaşa Üniversitesi}, year = {2019}, volume = {}, pages = {53 - 61}, doi = {}, title = {Integral Transforms for the New Generalized Beta Function}, key = {cite}, author = {Al-Gonah, Ahmed Ali and Mohammed, Waleed Khadher} }
APA Al-Gonah, A , Mohammed, W . (2019). Integral Transforms for the New Generalized Beta Function. Journal of New Theory , (28) , 53-61 . Retrieved from https://dergipark.org.tr/tr/pub/jnt/issue/45019/615333
MLA Al-Gonah, A , Mohammed, W . "Integral Transforms for the New Generalized Beta Function". Journal of New Theory (2019 ): 53-61 <https://dergipark.org.tr/tr/pub/jnt/issue/45019/615333>
Chicago Al-Gonah, A , Mohammed, W . "Integral Transforms for the New Generalized Beta Function". Journal of New Theory (2019 ): 53-61
RIS TY - JOUR T1 - Integral Transforms for the New Generalized Beta Function AU - Ahmed Ali Al-Gonah , Waleed Khadher Mohammed Y1 - 2019 PY - 2019 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 53 EP - 61 VL - IS - 28 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2019 ER -
EndNote %0 Journal of New Theory Integral Transforms for the New Generalized Beta Function %A Ahmed Ali Al-Gonah , Waleed Khadher Mohammed %T Integral Transforms for the New Generalized Beta Function %D 2019 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 28 %R %U
ISNAD Al-Gonah, Ahmed Ali , Mohammed, Waleed Khadher . "Integral Transforms for the New Generalized Beta Function". Journal of New Theory / 28 (Mayıs 2019): 53-61 .
AMA Al-Gonah A , Mohammed W . Integral Transforms for the New Generalized Beta Function. JNT. 2019; (28): 53-61.
Vancouver Al-Gonah A , Mohammed W . Integral Transforms for the New Generalized Beta Function. Journal of New Theory. 2019; (28): 61-53.